Jump to content

How Big Pharma is tied in with NWO AGENDA- They want us to be sick and docile


geminigirl
 Share

Recommended Posts

Hi,

 

I have been researching this a bit more, and believe that the new SSRIS aren't just being prescribed for money, but also for mind control and silencing the nation, particularily USA.

 

I believe big pharma is very much related to the NWO agenda, as well as the food system (They are all related), hence GMO'S and the government not wanting to label GMOS.

 

They want to poison us and really do not care. The doctors and big pharma cannot be trusted.

 

Also look out for the vaccines they may want you to take as they have been linked to Autism, as well as harm from the mercury and other crap they contain.

 

There are some people who deny the NWO agenda, but I am one to firmly believe it, and just want to warn you guys and make sure your eyes are opened.

 

There is massive corruption in the U.S. government, and I feel it is trickling down to all other countries.

 

I am from Canada, and big pharma I feel has already sunk it's teeth in here. I also notice there are lots of stores who buy food from the states, which is often GMO and pesticide laced.

 

Look up also the dangers of GMO's.

 

In addition, be weary of the chemicals in your cleaning products, cosmetics, etc. as they are toxic to your health and often contain hormone disrupters and carcinogens.

2010 started 10 mg celexa, 2011 went up to 20 mg

06/2014 started tapering (20 mg,10 mg alternate days)

19/09/2014 crashed at 10 mg

20/09/2014 updosed to 20 mg to try and stabilize- Never stabilized and CNS basically plummeted

August 31 2015- Started my 5% taper anyways

May 3 2016- At 14 mg the tapering caught up with me- Withdrawal included severe anxiety, feeling like im on speed, suicidal and homicidal ideation, akathesia, feeling like I was on heroin, memory loss, PGAD, feeling like I was on an acid

May 4 2016- Updosed to 15.5 mg to try and stabilize

​June 4- Started taking 2 mg 5 times a day which adds up to 10 mg because of akathesia when taking my full dose. Akathesia symtpoms smaller

July 27th- Dropped from 15.5 mg to 10 mg because could no longer tolerate taking drug- bad side effects mainly akathesia and emotional deadness.

​Oct 11- Improved a lot since May 4th after my crash. Withdrawal symptoms still left- DR/DP, emotional anasthesia, akathesia, tingling in head, feeling like my body and face disappears, messed up sound interpretation, perception and difficulty reading social and emotional cues during DR/DP, apathy, inability to tell if I am in dream or reality, disturbed sleep. Started having few windows

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy